Full Text: PDF
Received February 16, 2017; Accepted July 14, 2017; Published July 20, 2017.
Abstract. This paper deals with the global convergence of successive approximations as well as the uniqueness of solutions for some classes of partial functional evolution equations and inclusions. We prove a theorem on the global convergence of successive approximations to the unique solution of the problems.
How to Cite this Article:
Said Abbas, Wafaa Albarakati, Mouffak Benchohra, Successive approximations for functional evolution equations and inclusions, Journal of Nonlinear Functional Analysis, Vol. 2017 (2017), Article ID 39, pp. 1-13.